# SDR UPS98828071

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 531385635
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 3 FRAME GUSSET AT UPPER AFT CORNER OF F/O'S EYEBROW WINDOW IS BROKEN.  REMOVED, FABRICATED AND REPLACED GUSSET IAW DWG 5313856 AND SRM 51-1-21.
